Diabetes Drugs
Product Name
Claritin Allergy & Sinus (loratadine/pseudoephedrine sulfate) is a brand-name medication designed to treat seasonal and year-long allergic rhinitis and nasal congestion.
Please note: a valid prescription is required for all prescription medication.
Claritin Allergy & Sinus are modified-release tablets that contain 5 mg of loratadine and 120 mg of pseudoephedrine sulfate. These are the two key ingredients responsible for minimizing allergy symptoms, such as nasal congestion, sinus pressure, runny nose, sneezing, post-nasal drip/discharge, and red and itchy eyes. Loratadine, as an antihistamine, reduces the allergy symptoms, and pseudoephedrine, as a nasal decongestant, eases the inflammation of nasal passages and makes breathing much easier, without the drowsiness.
Order Claritin Allergy & Sinus over-the-counter and choose your box of 10, 20, or 30 tablets with 5 mg/120 mg each. Discover great offers at OnlinePharmacy, a certified and reputable website, and learn about our quick ordering process and fast delivery system as you browse other products from our line of allergy medications.
No reviews yet.
No shipping information available.
No rewards information available.
No doctor visit information available.
Zolpidem (zolpidem tartrate) is a prescription sleep medicine used for the short-term treatment of insomnia, helping people who have trouble falling asleep, ...
Exelon Oral Solution is a liquid form of rivastigmine, created for patients who find it difficult to swallow capsules or tablets.
Parnate is a prescription oral medication used to treat major depressive disorder in adults when other antidepressants have not been effective.
Ticagrelor is a prescription medication that prevents platelets in the blood from clumping together, helping reduce the risk of heart attack or stroke in pat...
Diabetes Drugs
Product Name
Your cart is empty